\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Trajectory and global attractors for generalized processes

Dedicated to Peter Kloeden on occasion if his 70th birthday

This research was partially supported by Programa Ciência sem Fronteiras/CNPq process 200493/2015-9 and CNPq process 140943/2013-7, Ministério da Ciência e Tecnologia, Brazil, by FEDER and Ministerio de Economía y Competitividad under grant MTM2015-63723-P and Junta de Andalucía under Proyecto de Excelencia P12-FQM-1492

Abstract Full Text(HTML) Related Papers Cited by
  • In this work the theory of generalized processes is used to describe the dynamics of a nonautonomous multivalued problem and, through this approach, some conditions for the existence of trajectory attractors are proved. By projecting the trajectory attractor on the phase space, the uniform attractor for the multivalued process associated to the problem is obtained and some conditions to guarantee the invariance of the uniform attractor are given. Furthermore, the existence of the uniform attractor for a class of $ p $-Laplacian non-autonomous problems with dynamical boundary conditions is established.

    Mathematics Subject Classification: 35B40, 35B41, 35K55, 37B55.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. M. Ball, Continuity properties and global attractors of generalized semiflows and the Navier-Stokes equations, J. Nonlinear Sci., 7 (1997), 475-502.  doi: 10.1007/s003329900037.
    [2] J. M. Ball, On the asymptotic behavior of generalized processes, with applications to nonlinear evolution equations, J. Differential Equations, 27 (1978), 224-265.  doi: 10.1016/0022-0396(78)90032-3.
    [3] R. F. Bass, Real Analysis for Graduate Students: Measure and Integration Theory, Copyright 2011 Richard F. Bass, 2011.
    [4] M. C. BortolanA. N. Carvalho and J. A. Langa, Structure of attractors for skew product semiflows, J. Differential Equations, 257 (2014), 490-522.  doi: 10.1016/j.jde.2014.04.008.
    [5] T. CaraballoJ. A. LangaV. S. Melnik and J. Valero, Pullback attractors of nonautonomous and stochastic multivalued dynamical systems, Set-Valued Anal., 11 (2003), 153-201.  doi: 10.1023/A:1022902802385.
    [6] T. CaraballoG. Ƚukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.
    [7] A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Applied Mathematical Sciences, 182. Springer, New York, 2013. doi: 10.1007/978-1-4614-4581-4.
    [8] A. N. CarvalhoJ. A. Langa and J. C. Robinson, Non-autonomous dynamical systems, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 703-747.  doi: 10.3934/dcdsb.2015.20.703.
    [9] V. Chepyzhov and M. I. Vishik, Trajectory attractors for the 2D Navier-Stokes system and some generalizations, Topol. Methods Nonlinear Anal., 8 (1996), 217-243.  doi: 10.12775/TMNA.1996.030.
    [10] V. Chepyzhov and M. I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl. (9), 76 (1997), 913-964.  doi: 10.1016/S0021-7824(97)89978-3.
    [11] V. Chepyzhov and M. I, Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Society Colloquium Publications, 49. American Mathematical Society, Providence, RI, 2002.
    [12] V. Chepyzhov and M. I. Vishik, Trajectory and global attractors of the three-dimensional Navier-Stokes system, Math. Notes, 71 (2002), 177-193.  doi: 10.1023/A:1014190629738.
    [13] A. Cheskidov and L. Kavlie, Pullback attractors for generalized evolutionary systems, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 749-779.  doi: 10.3934/dcdsb.2015.20.749.
    [14] J. Escher, Quasilinear parabolic systems with dynamical boundary conditions, Comm. Partial Differential Equations, 18 (1993), 1309-1364.  doi: 10.1080/03605309308820976.
    [15] A. FaviniG. R. GoldsteinJ. A. Goldstein and S. Romanelli, The heat equation with generalized Wentzell boundary condition, J. Evol. Equ., 2 (2002), 1-19.  doi: 10.1007/s00028-002-8077-y.
    [16] C. G. Gal and M. Warma, Well posedness and the global attractor of some quasi-linear parabolic equations with nonlinear dynamic boundary conditions, Differential Integral Equations, 23 (2010), 327-358. 
    [17] C. G. Gal, On a class of degenerate parabolic equations with dynamic boundary conditions, J. Differential Equations, 253 (2012), 126-166.  doi: 10.1016/j.jde.2012.02.010.
    [18] G. R. Goldstein, Derivation and physical interpretation of general boundary conditions, Adv. Differential Equations, 11 (2006), 457-480. 
    [19] T. Hintermann, Evolution equations with dynamic boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A, 113 (1989), 43-60.  doi: 10.1017/S0308210500023945.
    [20] J. Kacur, Nonlinear parabolic equations with the mixed nonlinear and nonstationary boundary conditions, Math. Slovaca, 30 (1980), 213-237. 
    [21] O. V. Kapustyan and J. Valero, Comparison between trajectory and global attractors for evolution systems without uniqueness of solutions, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2723-2734.  doi: 10.1142/S0218127410027313.
    [22] O. V. Kapustyan and J. Valero, On the Kneser property for the complex Ginzburg-Landau equation and the Lotka-Volterra system with diffusion, J. Math. Anal. Appl., 357 (2009), 254-272.  doi: 10.1016/j.jmaa.2009.04.010.
    [23] O. V. Kapustyan, P. O. Kasyanov, J. Valero and M. Z. Zgurovsky, Structure of uniform global attractor for general non-autonomous reaction-diffusion system, Continuous and Distributed Systems, 163–180, Solid Mech. Appl., 211, Springer, Cham, 2014. doi: 10.1007/978-3-319-03146-0_12.
    [24] R. E. Langer, A problem in diffusion or in the flow of heat for a solid in contact with fluid, Tohoku Math. J., 35 (1932), 260-275. 
    [25] F. Li and B. You, Pullback attractor for non-autonomous p-Laplacian equations with dynamic flux boundary conditions, Electron. J. Differential Equations, 2014 (2014), No. 74, 11 pp.
    [26] J.-L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and Applications, Translated from the French by P. Kenneth. Die Grundlehren der mathematischen Wissenschaften, Band 181. Springer-Verlag, New York-Heidelberg, 1972.
    [27] H. W. MARCH and W. WEAVER, The diffusion problem for a solid in contact with a stirred fluid, Physical Review, 31 (1928), 1072-1082. 
    [28] V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111.  doi: 10.1023/A:1008608431399.
    [29] V. S. Melnik and J. Valero, On global attractors of multivalued semiprocesses and nonautonomous evolution inclusions, Set-Valued Anal., 8 (2000), 375-403.  doi: 10.1023/A:1026514727329.
    [30] L. Popescu and A. Rodríguez-Bernal, On a singularly perturbed wave equation with dynamic boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 389-413.  doi: 10.1017/S0308210500003279.
    [31] J. C. RobinsonInfinite-dimensional Dynamical Systems. An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2001.  doi: 10.1007/978-94-010-0732-0.
    [32] R. A. Samprogna, K. Schiabel and C. B. Gentile Moussa, Pullback attractors for multivalued process and application to nonautonomous problem with dynamic boundary conditions, Set-Valued and Variational Analysis: theory and applications, accepted for publication, 2017.
    [33] R. A. SamprognaT. CaraballoR. A. Samprogna and T. Caraballo, Pullback attractor for a dynamic boundary non-autonomous problem with infinite delay, Discrete Contin. Dyn. Syst. Ser. B, 23 (2018), 509-523.  doi: 10.3934/dcdsb.2017195.
    [34] J. Simsen and E. Capelato, Some properties for exact generalized processes. Continuous and Distributed Systems. II, 209–219, Stud. Syst. Decis. Control, 30, Springer, Cham, 2015. doi: 10.1007/978-3-319-19075-4_12.
    [35] J. Simsen and C. B. Gentile, On attractors for multivalued semigroups defined by generalized semiflows, Set-Valued Anal., 16 (2008), 105-124.  doi: 10.1007/s11228-006-0037-1.
    [36] J. Valero and A. Kapustyan, On the connectedness and asymptotic behaviour of solutions of reaction-diffusion systems, J. Math. Anal. Appl., 323 (2006), 614-633.  doi: 10.1016/j.jmaa.2005.10.042.
    [37] M. I. VishikAsymptotic Behaviour of Solutions of Evolutionary Equations, Lezioni Lincee. [Lincei Lectures] Cambridge University Press, Cambridge, 1992. 
    [38] L. YangM. Yang and P. E. Kloeden, Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions, Discrete Contin. Dyn. Syst. Ser. B, 17 (2012), 2635-2651.  doi: 10.3934/dcdsb.2012.17.2635.
    [39] L. YangM. Yang and J. Wu, On uniform attractors for non-autonomous p-Laplacian equation with a dynamic boundary condition, Topol. Methods Nonlinear Anal., 42 (2013), 169-180. 
  • 加载中
SHARE

Article Metrics

HTML views(481) PDF downloads(306) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return